# SDR FDEA202511112156

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 71,490 hours, 27,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR EMERGENCY EXIT LIGHT WILL NOT TEST.  TROUBLESHOT RT EMERGENCY EXIT SIGN FAULT IAW WDM 33-51-12. RESET EMERGENCY LIGHT CIRCUIT BREAKER IAW MM 20-60-01-2. R/H EMERGENCY EXIT SIGN OPS CHECKED NORMAL IAW M/M 33-51-01-2.
